MathSciNet Relay Station
MathSciNet bibliographic data
MR1948119 (2003i:30055) 30D55
Nakazi, Takahiko The Nevanlinna counting functions for Rudin's orthogonal functions. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1267–1271 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement